Doctor insights on:
Can Going Off Celexa Make Your Sex Drive Increase To A Better Level
Yes it can: Good luck.Get a more detailed answer ›
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more
6 months of celexa (citalopram) and still loss of sex drive and weak erections. normal BP and sugar levels sleeping well any answers please?
Talk w treating doc: These may be side effects of your medication. If this is the case there are ways to treat it or switch medication. Of course attention has to be paid to the reason that you went on the medication in the first place. This calls for a discussion with the treating doctor ...Read more
Serotonin receptors: Several proposed mechanisms exist for decreased libido due to ssri use including celexa (citalopram). They mainly deal with alterations in neurotransmitter and hormone levels. The main one involves stimulation of 5ht2 and 5ht3 serotonin receptors in the brain. High prolactin levels could also be involved. Inhibition of the enzyme which makes nitric oxide, a vasodilator has also been proposed. ...Read moreSee 1 more doctor answer
SSRI and sex drive: One of the well-known side effects of all ssri drugs, including citalopram (celexa) is decreasing libido, decreasing erectile function, and increasing the time before orgasm is achieved. These effects do not occur in all patients taking the drug, but they are common and well-known. If this is a large concern, talk to your doctor about other antidepressant options and side-effect profiling. ...Read more
I started taking celexa 20mg about a week and half ago and i have had no sex drive granted i know that is a side effect but last bight i did last night and me and my significant other were having sex but i couldn't cum for some reason i was wondering if t
If Zoloft (sertraline) hasn't decreased my overactive sex drive at all, does that automatically mean that no ssri (for example celexa) will decrease it either?
Why would celexa (citalopram) 20mg cause low libido on someone who is suspected to have bipolar? Is it because I'm younger?
Celexa (citalopram) & libido: Celexa (citalopram) has a long (35 hours) half-life -- so it will still be in your system for just over a week once stopped. I hope you've been working with your doctor to taper this medication, and not stopping it suddenly. Sexual functioning may take a few weeks to normalize. If your libido was low because of depression and you're still depressed though, it may still lag. Other treatments possible, if needed. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Is there like a pill for women to increase your sex drive?
- Does the mirena cause your sex drive to go down?
- Anyone know how to increase your sex drive while on zoloft
- Ask a doctor a question free online
- How can you make your eyesight better in a short period of time?
- Can a few hours of exercise make your labyrinthitis feel better?
- How low can your oxygen level go?
- How can i make my pink eye situation better before i go to the doctors?
- Talk to a gynecologist online for free